MathSciNet Relay Station
MathSciNet bibliographic data
MR2408585 60B15 (34B27)
Blachère, Sébastien; Haïssinsky, Peter; Mathieu, Pierre Asymptotic entropy and Green speed for random walks on countable groups. Ann. Probab. 36 (2008), no. 3, 1134–1152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement